# SDR SWAA2023061551070

- Difficulty date: May 23, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT INTER SKIN HAS ONE BUSTED RIVET (MARKED WITH RED TAPE)<[01] DAMAGED RIVET ON L1 DOOR AFT INNER SKIN WILL BE REPLACED ON CUSTOMER CARD# TTG8Q00L78LT.;[02] VERIFIED CORRECTIVE ACTION 1.
